# SDR CALA0800563

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 32,515 hours, 10,546 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FWD TRUNNION SUPPORT (INBOARD LOWER BUSHING FACE) HAS CORROSION.  REWORKED INBOARD LOWER BUSHING FACE PER ECRA 5741-01106.
